# SDR AALA20120620020

- Difficulty date: June 20, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N486AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49679
- Aircraft time: 68,444 hours, 35,842 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP IS CRACKED AT STATION 1275 AT LIGHTENING HOLE.  INSTALLED RIGHT CUSP SHEET FROM 1250 TO 1309 PER AARD 53-20-00-16, SRM 51-30-01 AND SRM 51-30-02
